Publication
Title
First-order queries on databases embedded in an infinite structure
Author
Language
English
Source (journal)
Information processing letters. - Amsterdam
Publication
Amsterdam : 1996
ISSN
0020-0190
Volume/pages
60(1996), p. 37-41
ISI
A1996VU86200006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 08.07.2017
To cite this reference